On the almost Lindelöf property in products of separable metric spaces
Compositio Mathematica, Volume 48 (1983) no. 1, pp. 89-100.
@article{CM_1983__48_1_89_0,
     author = {Koumoullis, G.},
     title = {On the almost {Lindel\"of} property in products of separable metric spaces},
     journal = {Compositio Mathematica},
     pages = {89--100},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {1},
     year = {1983},
     zbl = {0504.54024},
     mrnumber = {700581},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__48_1_89_0/}
}
TY  - JOUR
AU  - Koumoullis, G.
TI  - On the almost Lindelöf property in products of separable metric spaces
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 89
EP  - 100
VL  - 48
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__48_1_89_0/
UR  - https://zbmath.org/?q=an%3A0504.54024
UR  - https://www.ams.org/mathscinet-getitem?mr=700581
LA  - en
ID  - CM_1983__48_1_89_0
ER  - 
%0 Journal Article
%A Koumoullis, G.
%T On the almost Lindelöf property in products of separable metric spaces
%J Compositio Mathematica
%D 1983
%P 89-100
%V 48
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__48_1_89_0
Koumoullis, G. On the almost Lindelöf property in products of separable metric spaces. Compositio Mathematica, Volume 48 (1983) no. 1, pp. 89-100. http://archive.numdam.org/item/CM_1983__48_1_89_0/

[1] T. Carlson: Extending Lebesgue measure by countably many sets, manuscript, 1979.

[2] G.A. Edgar: Disintegration of measures and the vector-valued Radon-Nikodym theorem. Duke Math. J. 42 (1975) 447-450. | MR | Zbl

[3] D.H. Fremlin: Uncountable powers of R can be almost Lindelöf. Manuscripta Math. 22 (1977) 77-85. | MR | Zbl

[4] D.H. Fremlin: Measurable and almost continuous functions. Manuscripta Math. 33 (1981) 387-405. | MR | Zbl

[5] R.J. Gardner: The regularity of Borel measures and Borel measurecompactness. Proc. London Math. Soc. 30 (1975) 95-113. | MR | Zbl

[6] S.H. Hechler: On NN1 and the almost Lindelöf property. Proc. Amer. Math. Soc. 52 (1975) 353-355. | MR | Zbl

[7] J.H.B. Kemperman and D. Maharam: Rc is not almost Lindelöf. Proc. Amer. Math. Soc. 24 (1970) 772-773. | MR | Zbl

[8] R.B. Kirk: Measures in topological spaces and B-compactness. Indag. Math. 31 (1969) 172-183. | MR | Zbl

[9] K. Kuratowski: Topology, Vol. I. Academic Press, 1966. | MR | Zbl

[10] D.A. Martin and R.M. Solovay: Internal Cohen extensions. Ann. Math. Logic 2 (1970) 143-178. | MR | Zbl

[11] W. Moran: The additivity of measures on completely regular spaces. J. London Math. Soc. 43 (1968) 633-639. | MR | Zbl

[12] W. Moran: Measures and mappings on topological spaces. Proc. London Math. Soc. 19 (1969) 493-508. | Zbl

[13] K. Morita: A survey of the theory of M-spaces. Gen. Topology Appl. 1 (1971) 49-55. | MR | Zbl

[14] K. Prikry: On an application of a theorem of Maharam. Measure Theory and Appl., Proc. 1980 Conf., Northern Illinois University, DeKalb, Illinois, 1981, p. 243.

[15] K.A. Ross and A.H. Stone: Products of separable spaces. Amer. Math. Monthly 71 (1964) 398-403. | MR | Zbl

[16] M. Valadier: Désintégration d'une mesure sur un produit C.R. Acad. Sci. Paris Sér. A-B 276 (1973), A33-A35. | MR | Zbl